Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Murre's conjectures and explicit Chow-Künneth projectors for varieties with a nef tangent bundle


Author: Jaya NN. Iyer
Journal: Trans. Amer. Math. Soc. 361 (2009), 1667-1681
MSC (2000): Primary 14C25, 14D05, 14D20, 14D21
DOI: https://doi.org/10.1090/S0002-9947-08-04582-0
Published electronically: October 23, 2008
MathSciNet review: 2457413
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we investigate Murre's conjectures on the structure of rational Chow groups and exhibit explicit Chow-Künneth projectors for some examples. More precisely, the examples we study are the varieties which have a nef tangent bundle. For surfaces and threefolds which have a nef tangent bundle, explicit Chow-Künneth projectors are obtained which satisfy Murre's conjectures, and the motivic Hard Lefschetz theorem is verified.


References [Enhancements On Off] (What's this?)

  • [Ak-Jo] Akhtar, R., Joshua, R. Künneth decompositions for quotient varieties, Indagationes Math, 17, 3, 319-344, (2006) MR 2321103
  • [Ak-Jo2] Akhtar, R., Joshua, R. Lefschetz decomposition for quotient varieties, to appear in $ K$-theory.
  • [Be] Beauville, A. Sur l'anneau de Chow d'une variété abélienne, (French) [The Chow ring of an abelian variety] Math. Ann. 273 (1986), no. 4, 647-651. MR 826463 (87g:14049)
  • [Ca-Pe] Campana, F. and Peternell, T. Projective manifolds whose tangent bundles are numerically effective, Math. Ann. 289 (1991), 169-187. MR 1087244 (91m:14061)
  • [Co-Ha] Corti, A., Hanamura, M. Motivic decomposition and intersection Chow groups. I, Duke Math. J. 103 (2000), no. 3, 459-522. MR 1763656 (2001f:14039)
  • [dA-Mü1] del Angel, P., Müller-Stach, S. Motives of uniruled $ 3$-folds, Compositio Math. 112 (1998), no. 1, 1-16. MR 1622755 (99c:14004)
  • [dA-Mü2] del Angel, P., Müller-Stach, S. On Chow motives of $ 3$-folds, Trans. Amer. Math. Soc. 352 (2000), no. 4, 1623-1633. MR 1603890 (2000i:14005)
  • [DPS] Demailly, J.P, Peternell, T., Schneider, M. Compact complex manifolds with numerically effective tangent bundles, Journal of Algebraic Geometry 3 (1994), 295-345. MR 1257325 (95f:32037)
  • [De-Mu] Deninger, Ch., Murre, J. Motivic decomposition of abelian schemes and the Fourier transform, J. Reine Angew. Math. 422 (1991), 201-219. MR 1133323 (92m:14055)
  • [Fu] Fulton, W. Intersection theory, Second edition. Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge., 2. Springer-Verlag, Berlin, 1998. xiv+470 pp. MR 1644323 (99d:14003)
  • [La-Bi] Lange, H., Birkenhake, Ch. Complex abelian varieties, Grundlehren der Mathematischen Wissenschaften, 302, Springer-Verlag, Berlin, 1992. viii+435 pp. MR 1217487 (94j:14001)
  • [Go-Mu] Gordon, B., Murre, J. Chow motives of elliptic modular threefolds, J. Reine Angew. Math. 514 (1999), 145-164. MR 1711275 (2001a:14005)
  • [GHM] Gordon, B. B., Hanamura, M., Murre, J.P. Relative Chow-Künneth projectors for modular varieties, J. Reine Angew. Math. 558 (2003), 1-14. MR 1979179 (2004g:14008)
  • [GHM2] Gordon, B. B., Hanamura, M., Murre, J. P. Absolute Chow-Künneth projectors for modular varieties, J. Reine Angew. Math. 580 (2005), 139-155. MR 2130589 (2006a:14006)
  • [Gu-Pe] Guletskiĭ, V., Pedrini, C. Finite-dimensional motives and the conjectures of Beilinson and Murre, Special issue in honor of Hyman Bass on his seventieth birthday. Part III. $ K$-Theory 30 (2003), no. 3, 243-263. MR 2064241 (2005f:14020)
  • [Ja] Jannsen, U. Motivic sheaves and filtrations on Chow groups, Motives (Seattle, WA, 1991), 245-302, Proc. Sympos. Pure Math., 55, Part 1, Amer. Math. Soc., Providence, RI, 1994. MR 1265533 (95c:14006)
  • [Ki] Kimura, S-I. Chow groups are finite dimensional, in some sense, Math. Ann. 331 (2005), no. 1, 173-201. MR 2107443 (2005j:14007)
  • [Kl] Kleiman, S. L. Algebraic cycles and the Weil conjectures. Dix esposés sur la cohomologie des schémas, pp. 359-386. North-Holland, Amsterdam; Masson, Paris, 1968. MR 0292838 (45:1920)
  • [Ko] Köck, B. Chow motif and higher Chow theory of $ G/P$, Manuscripta Math. 70 (1991), 363-372. MR 1092142 (91m:14077)
  • [Kol] Kollár, J. Fundamental groups of rationally connected varieties, Mich. Math. Jour. 48 (2000) 359-368. MR 1786496 (2001k:14045)
  • [KMM] Kollár, J., Miyaoka, Y., Mori, S. Rationally connected varieties, J. Algebraic Geometry 1 (1992) 429-448. MR 1158625 (93i:14014)
  • [Ku] Künnemann, K. A. Lefschetz decomposition for Chow motives of abelian schemes, Invent. Math. 113 (1993), no. 1, 85-102. MR 1223225 (95d:14004)
  • [Ma] Macdonald, I.G. The Poincaré polynomial of a symmetric product, Proc. Cambridge Philos. Soc. 58, 1962, 563-568. MR 0143204 (26:764)
  • [Man] Manin, Yu. Correspondences, motifs and monoidal transformations (in Russian), Mat. Sb. (N.S.) 77 (119) (1968), 475-507. MR 0258836 (41:3482)
  • [MWYK] Miller, A., Müller-Stach, S., Wortmann, S., Yang, Y.H., Zuo, K. Chow-Künneth decomposition for universal families over Picard modular surfaces, Motives and Algebraic cycles I and II (eds. J. Nagel and Ch. Peters), London Math. Society Lecture Notes 343/344, Cambridge (2007).
  • [Mu1] Murre, J. P. On the motive of an algebraic surface, J. Reine Angew. Math. 409 (1990), 190-204. MR 1061525 (91g:14003)
  • [Mu2] Murre, J. P. On a conjectural filtration on the Chow groups of an algebraic variety. I. The general conjectures and some examples, Indag. Math. (N.S.) 4 (1993), no. 2, 177-188. MR 1225267 (94j:14006a)
  • [Mu3] Murre, J. P. On a conjectural filtration on the Chow groups of an algebraic variety. II. Verification of the conjectures for threefolds which are the product on a surface and a curve, Indag. Math. (N.S.) 4 (1993), no. 2, 189-201. MR 1225268 (94j:14006b)
  • [Ne-Za] Nenashev, A., Zainoulline, K. Oriented cohomology and motivic decompositions of relative cellular spaces, J. Pure Appl. Algebra 205 (2006), no. 2, 323-340. MR 2203620 (2006i:14017)
  • [Sa] Saito, M. Chow-Künneth decomposition for varieties with low cohomological level, arXiv math.AG/0604254.
  • [Sc] Scholl, A. J. Classical motives, Motives (Seattle, WA, 1991), 163-187, Proc. Sympos. Pure Math., 55, Part 1, Amer. Math. Soc., Providence, RI, 1994. MR 1265529 (95b:11060)
  • [Sh] Shermenev, A.M. The motive of an abelian variety, Funct. Analysis, 8 (1974), 55-61. MR 0335523 (49:304)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14C25, 14D05, 14D20, 14D21

Retrieve articles in all journals with MSC (2000): 14C25, 14D05, 14D20, 14D21


Additional Information

Jaya NN. Iyer
Affiliation: School of Mathematics, Institute for Advanced Study, 1 Einstein Drive, Princeton, New Jersey 08540
Address at time of publication: The Institute of Mathematical Sciences, CIT Campus, Taramani, Chennai 600113, India
Email: jniyer@ias.edu, jniyer@imsc.res.in

DOI: https://doi.org/10.1090/S0002-9947-08-04582-0
Keywords: Homogeneous spaces, Chow groups, projectors.
Received by editor(s): November 6, 2006
Received by editor(s) in revised form: June 5, 2007
Published electronically: October 23, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society